Next Article in Journal
A New Decomposition Method for Solving System of Nonlinear Equations
Previous Article in Journal
Experimetntal Detection of the Faults in a Gearbox
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 1998, 3(3), 177-184; doi:10.3390/mca3030177

A Perturbated Algorithm for Generalized Nonlinear Quasi-Variational Inclusions

Department of Mathematics, A.M.D., Aligarh-202 002, India
*
Author to whom correspondence should be addressed.
Published: 1 December 1998
Download PDF [1778 KB, uploaded 1 April 2016]

Abstract

In this paper, a perturbed iterative method for solving a generalized nonlinear quasi-variational inclusions, is presented and a convergence result which generalizes some known results in this field, is given.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Siddiqi, A.; Ahmad, R.; Husain, S. A Perturbated Algorithm for Generalized Nonlinear Quasi-Variational Inclusions. Math. Comput. Appl. 1998, 3, 177-184.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top